# SDR CALA2011020100057

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 43,050 hours, 22,644 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB STA 767 FWD SIDE OF FRAME HAS CORROSION BL 0 TO S27R AND TOP OF FRAME.  REPAIRED FRAME STA 767 IN ABB, BL 0 TO S27R REF SRM 53-00-07 REPAIR 3.
